# SDR DALA13022533211

- Difficulty date: May 14, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 67,788 hours, 29,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND POWER SUPPLY 13WL FAILED TEST.  REMOVED EPSU 13WL IAW AMM 33-51-38-000-001-A.  MX INSTALLED SERVICEABLE EPSU AT 13WL AND FUNCTIONAL CHECK WAS NORMAL.
